MAUDE Adverse Event Report: CONMED LARGO 6.0MM TENOLOK TENODESIS ANCHOR WITH ONE NO. 2 HI-FI SUTURE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO 6.0MM TENOLOK TENODESIS ANCHOR WITH ONE NO. 2 HI-FI SUTURE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number T60S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation; however, the provided photographic evidence exhibits the reported event.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 1 report, regarding 1 device, for this device family and failure mode.During this same time frame 8,102 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0001.Per the instructions for use, the user is advised the following: surgeon must choose proper implant size based on specific procedure and patient history.The ifu precautions the user to ensure proper selection of bone preparation device (drill, punch, etc.) according to anchor size selection.Inspect all instruments for damage prior to use.Ensure the anchor is properly seated on the driver tip prior to and during implantation.Ensure the free ends of the suture are securely locked in place around cleat on delivery handle.Avoid lateral loading while inserting the device.Maintain proper alignment during insertion of the anchor and disengagement of the delivery handle.Additionally, detailed instructions on the use and limitations of the device should be given to the patient.The patient should be told to follow the surgeon¿s protocol for postoperative management.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the t60s 6.0mm tenolok tenodesis anchor with one no.2 hi-fi suture was implanted on (b)(6) 2023 and on (b)(6) 2023 a revision biceps repair procedure was completed as the dr.¿had a tenolok fail after the original surgery on (b)(6).¿.The original surgery was a biceps repair that was completed with no complications.The patient is recovering and no extended stay at the hospital was required.This report is being raised due to the reported injury of revision surgery needed for a failed implant.

Brand Name
6.0MM TENOLOK TENODESIS ANCHOR WITH ONE NO. 2 HI-FI SUTURE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd.
largo, FL 33773
8653881978
MDR Report Key17018479
Report Number1017294-2023-00050
Device Sequence Number14993391
Product Code MBI
UDI-Device Identifier10845854043790
UDI-Public(01)10845854043790(17)251214(30)1(10)1289038
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model NumberT60S
Device Catalogue NumberT60S
Device Lot Number1289038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic